# SDR CALA2020032700707

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N57439
- Make and model: Boeing 737924ER
- Aircraft serial: 33534
- Aircraft time: 36,173 hours, 12,505 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  HORIZONTAL STAB LOWER SKIN CRACKED AT STA 101.90 8 INCHES AFT OF DRAIN HOLE. ENDS OF CRACK MARKED AND VERIFIED BY HFEC. REPAIRED PER SRM 55-10-01 REPAIR 11 REF. F/C N/R 9731199 FOR ALL WORK PERFORMED. PLACED ON DIP FOR INSPECTION PER SRM 55-10-01 REPAIR 11 TABLE 204 PG 223. INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYCLES. DETAILED VISUAL INSPECTION 9,000 FLIGHT CYCLES. LFEC INSPECTION 9,000 FLIGHT CYCLES.
